Schnitte für die metrische Projektion


Nürnberger, Günther


Document Type: Article
Year of publication: 1977
The title of a journal, publication series: Journal of Approximation Theory
Volume: 20
Page range: 196-219
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0021-9045
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther (1977) Schnitte für die metrische Projektion. Journal of Approximation Theory Amsterdam [u.a.] 20 196-219 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item